# SDR 96ZZZX525

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7059N
- Make and model: Bolkms BK117B1
- Aircraft serial: 7154
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Assy
- Part number: 411101007
- Condition: Cracked
- Location: Gas Producer
- Part time: 1,189 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOZZLE ASSY CRACKED AND BURNED BEYOND SERVICEABLE LIMITS.  UNIT IS NOT REPAIRABLE.  REPLACED WITH REPAIRED UNIT, CORRECTED PROBLEM.  ENGINE TOTAL CYCLES, 3,790.3.
